# SDR COMA0360313

- Difficulty date: July 4, 2003
- Submitted: July 9, 2003
- Operation: Air carrier
- Aircraft: N912CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7011
- Aircraft time: 23,739 hours, 22,746 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Pseu
- Part number: 864808
- Part serial: 231
- Condition: Malfunctioned
- Location: E/E Bay
- Part time: 12,770 hours, 12,787 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLIGHT 5002 GEAR DISAGREE WARNING WHILE AT GATE.  REPLACED THE PSEU.
